I've had the mirena for about 2 months & I see I have gained 5 pounds. When I wake up in the morning I am 3 pounds more than my weight at night after dinner. If I had known about weight gain I wouldn't have gotten it. Should I take it out?
I agree with Marvells answer. I have high blood pressure, & gain water weight which usually shows in my ankles. My doctor has me check my weight each morning first thing, & if there is a 5 pound difference I am to call him right away. I take a diuretic for this also. Just a word of caution, check with your doctor. HBP does not have any symptoms... Mary
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 1 answer
Obesity - I have been off prednisone for 3 weeks I seem to have gained weight instead of loosing it?
Posted 30 Mar 2011 • 1 answer
Posted 27 Sep 2012 • 2 answers
Posted 10 Nov 2012 • 4 answers
Posted 11 Nov 2015 • 1 answer